# SDR ORJA9594

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Corroded
- Location: Radar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ANTENNA RADIATOR HAS PITS AND SLIGHT SURFACE CORROSION IN ONE SPOT ON THE BACK.  REMOVED SLIGHT SURFACE CORROSION REF SRM 51-10-3 AND TREATED SURFACE REF SRM 51-10-3.  (M)
